The Jab May Have Some REALLY Concerning Side Effects For Women

The Jab May Have Some REALLY Concerning Side Effects For Women


Now it’s all coming out….

Aside from a lot of other reported side effects, women may now have to worry about potential side effects from the C-19 vaccine affecting their reproductive health.

According to the newest reports, The N.I.H. will study the effects of the vaccine on the menstrual cycle of women…..

Trending: FDA Panel Member Says COVID Vaccines are Killing More Than They’re Saving During Youtube Livestream

In their own words, they are looking into this issue after “reported changes in menstruation after COVID-19 vaccination”—meaning that there are already ample reports.

Many are already pointing out that The CDC has added to their pile of lies by previously suggesting that C-19 vaccines had no effect on the menstrual cycle:

The lies unravel:

May 2021 – Dr.Walensky head of CDC, "We have no reason to believe that getting vaccinated should change your menstrual cycle"

Aug 2021 – NIH announces study "Immune responses to a COVID-19 vaccine could affect ..menstrual cycle."#vaccination

— Thinking Slow (@ThinkingSlow1) September 8, 2021

Women's matters … "Trust the

Continue reading

You Might Like

 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

Daily Truth Report • DailyTruthReport.com
Thanks for sharing!
Send this to a friend